# SDR REXA2024021900200

- Difficulty date: December 18, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT GAS SPRING BRACKET CRACKED. REMOVED PAX DOOR AFT GAS SPRING BRACKET P/N 601R318011-1 IAW CRJ-900 SRM 51-42-06-001-001-A01. INSTALLED AFT GAS SPRING BRACKET WITH P/N 601R318011-1 AT PAX DOOR IAW CRJ900 SRM 51-42-06-001-001-A01.
